# SDR SWAA2022072820761

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FWD FLOORBEAM AT BS 294 LBL 8; RBL 4. / [01] REMOVED CORROSION ON UPPER FLANGE FLOORBEAM BS 294.5 LBL 8 L=1.0 W= 1.0 1 D= .030' AND RBL 4 L=1.0 W= 1.0 D= .045 MATERIAL ORIGINAL .100' MATERIAL REMAINING .055 FOUND TO BE OUT OF LIMITS UPPER FLANGE FLOOR BEAM PER SRM 53-10-51-1A-1 TOOL USED ID ATS2472 DATE DUE 12/2022;[10] FABRICATED  [1] REPAIR CHORD MADE FROM EXTRUSION BAC1503-101052; 7050-T76511 LOT#1494632-1 ;  [2] ANGLES 4EA MADE FROM EXTRUSION BAC1490-2887#7075T62-C LOT#1488467-1; [3] STRAP 2EA AND [4]TAPERED SHIM 4EA MADE FROM 7075T6#0.071' CLAD LOT#1478276-1 [7] SHIM 1EA MADE FROM 7075-T6#0.032 CLAD LOT#1483073-1 OK TO TREAT AND PRIME ALL REPAIR PARTS AND CUT OUT;20] OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME; [2] REPAIR ANGLE ; [1] REPAIR CHORD AND CUTOUT IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 OK TO INSTALL ALL REPAIR PARTS;[24] FABRICATED 3 EA -5 TAPERED FILLERS FROM 7075T6#0.071' CLAD LOT#1478276-1; -6 FILLER FROM 7076T6#0.080' CLAD LOT#1379745-2 AND -8 SHIM FROM 7075T6#0.032' CLAD LOT#1457911-2. TREATED IAW SRM 53-10-51-2R-16 REPAIR 16. OK TO PRIME;[25] CORRECTIVE STEP 24: FABRICATED 3 EA -5 TAPERED FILLERS FROM 7075T6#0.071' CLAD LOT#1478276-1; -6 FILLER FROM 7075T6#0.080' CLAD LOT#1379745-2 AND -8 SHIM FROM 7075T6#0.032' CLAD LOT#1457911-2. TREATED IAW SRM 53-10-51-2R-16 REPAIR 16. OK TO PRIME;
